CHARACTERISTIC PROBLEM FOR THE ONE SYSTEM OF HYPERBOLIC DIFFERENTIAL EQUATIONS OF THE THIRD ORDER


Cite item

Abstract

In the paper the well-posed characteristic problem is considered for the hyperbolic differential equation of the third order with nonmultiple characteristics. The regular solution of the characteristic problem for the hyperbolic differential equation of the third order with the nonmultiple characteristics is constructed in an explicit form. The well-posed characteristic problem is considered for one system of hyperbolic differential equations of the third order. The regular solution of the characteristic problem for the one system of hyperbolic differential equations of the third order is constructed. The theorem for the Hadamard’s well-posedness characteristic problem for the one system of hyperbolic differential equations is considered as the result of the research.

About the authors

Ju. O. Yakovleva

Samara National Research University

Author for correspondence.
Email: morenov.sv@ssau.ru
Russian Federation

References

  1. Bitsadze A.V. K voprosu o postanovke kharakteristicheskoi zadachi dlia giperbolicheskikh sistem vtorogo poriadka . DAN SSSR , 1973, no. 6 (223), pp. 7-14 .
  2. Dzhokhadze O.M. Vliianie mladshikh chlenov na korrektnost’ postanovki kharakteristicheskikh zadach dlia giperbolicheskikh uravnenii tret’ego poriadka . Matematicheskie zametki , 2003, no. 4(74), pp. 491–501 .
  3. Kharibegashvili S.S. O razreshimosti odnoi kharakteristicheskoi zadachi dlia vyrozhdaiushchikhsia sistem vtorogo poriadka . Differentsial’nye uravneniia i ikh prilozheniia , 1989, №1(25), pp. 154–162 .
  4. Bitsadze A.V. Nekotorye klassy uravnenii v chastnykh proizvodnykh . M.: Nauka, 1981, 448 p. .
  5. Hadamard J. Lectures on Cauchy’s problem in linear partial differential equations. New York: Dover Publications, 1923, 338 p. .
  6. Andreev A.A., Yakovleva Ju.O. Kharakteristicheskaia zadacha dlia odnogo giperbolicheskogo differentsial’nogo uravneniia tret’ego poriadka s nekratnymi kharakteristikami . Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika , 2013, no. 1(13), pp. 3–6 .
  7. Yakovleva Ju.O. Odna kharakteristicheskaia zadacha dlia giperbolicheskogo differentsial’nogo uravneniia tret’ego poriadka obshchego vida s nekratnymi kharakteristikami . Vestnik SamGTU. Seriia fiz-mat. nauki , 2012, № 3(28), pp. 180–183 .
  8. Petrovskiy I.G. Izbrannye trudy. Sistemy uravnenii s chastnymi proizvodnymi. Algebraicheskaia geometriia . M.: Nauka, 1986, 500 p. .
  9. Gantmakher F.R. Teoriia matrits . M.: Nauka, 1988, 549 p. .

Copyright (c) 2018 Ю. О. Яковлева

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies